Alert archive / North Dakota / High Wind Watches in 2015

High Wind Watch 2, NWS Grand Forks, ND

October 11, 20159 counties in North Dakota; 6 counties in Minnesota

NWS Grand Forks, ND issued this high wind watch at Oct 11, 2015, 10:41 AM CDT for 9 counties in North Dakota; 6 counties in Minnesota. It took effect at Oct 11, 2015, 6:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 11, 2015, 10:41 AM CDT (15:41 UTC)
In effect from
Oct 11, 2015, 6:00 PM CDT
Expired
Oct 11, 2015, 3:01 PM CDT
In force
Issued by
NWS Grand Forks, ND

Counties Clay County, MN, Kittson County, MN, Marshall County, MN, Norman County, MN, Polk County, MN, Wilkin County, MN, Cass County, ND, Grand Forks County, ND, Pembina County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Traill County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 23 km from the middle of the area, began a volume at 15:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 3.7 hours before the alert went out and 284 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2015-10-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2015-10-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 151 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3509 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
151 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

015 
WWUS73 KFGF 111541
NPWFGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
1041 AM CDT SUN OCT 11 2015

NDZ006-007-014-015-024-026-028-038-054-121800-
/O.UPG.KFGF.HW.A.0001.151011T2100Z-151012T0800Z/
/O.NEW.KFGF.HW.W.0002.151011T2100Z-151012T1800Z/
TOWNER-CAVALIER-BENSON-RAMSEY-EDDY-NELSON-GRIGGS-BARNES-
WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...CANDO...LANGDON...FORT TOTTEN...
MADDOCK...LEEDS...MINNEWAUKAN...DEVILS LAKE...NEW ROCKFORD...
LAKOTA...MCVILLE...ANETA...TOLNA...COOPERSTOWN...VALLEY CITY...
EDINBURG...ADAMS...LANKIN
1041 AM CDT SUN OCT 11 2015

...HIGH WIND WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM
CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
1 PM CDT MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT.

* WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS UP TO 60 MPH.

* TIMING...WINDS WILL QUICKLY INCREASE LATER THIS AFTERNOON AND
  BRIEFLY GUST UP TO 60 MPH INTO THE EARLY EVENING HOURS. WINDS
  WILL SUBSIDE FOR A PERIOD OVERNIGHT...BUT THEN INCREASE AGAIN
  TOWARD SUNRISE MONDAY MORNING. 

* IMPACTS...THESE STRONG WINDS COULD CAUSE MINOR PROPERTY 
  DAMAGE...AND MAKE DRIVING HIGH PROFILE VEHICLES OR WORKING 
  OUTDOORS ON ELEVATED STRUCTURES ESPECIALLY HAZARDOUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MNZ001>004-007-029-NDZ008-016-027-029-030-039-049-052-053-121800-
/O.NEW.KFGF.HW.A.0002.151011T2300Z-151012T1800Z/
WEST POLK-NORMAN-CLAY-KITTSON-WEST MARSHALL-WILKIN-PEMBINA-
EASTERN WALSH COUNTY-GRAND FORKS-STEELE-TRAILL-CASS-RANSOM-
SARGENT-RICHLAND-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ADA...
TWIN VALLEY...HALSTAD...MOORHEAD...HALLOCK...KARLSTAD...
LANCASTER...WARREN...STEPHEN...ARGYLE...BRECKENRIDGE...CAVALIER...
WALHALLA...DRAYTON...PEMBINA...ST. THOMAS...NECHE...GRAFTON...
PARK RIVER...GRAND FORKS...FINLEY...HOPE...MAYVILLE...HILLSBORO...
HATTON...PORTLAND...FARGO...LISBON...ENDERLIN...GWINNER...
MILNOR...FORMAN...RUTLAND...WAHPETON
1041 AM CDT SUN OCT 11 2015

...HIGH WIND WATCH IN EFFECT FROM 6 PM CDT THIS EVENING THROUGH
MONDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM 6 PM CDT THIS EVENING
THROUGH MONDAY AFTERNOON.

* WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS UP TO 60 MPH ARE
  POSSIBLE. 

* TIMING...WINDS WILL QUICKLY INCREASE THIS EVENING...AND MAY
  BRIEFLY GUST UP TO 60 MPH. WINDS WILL SUBSIDE FOR A PERIOD
  OVERNIGHT...BUT THEN INCREASE AGAIN TOWARD SUNRISE MONDAY
  MORNING.

* IMPACTS...THESE STRONG WINDS COULD CAUSE MINOR PROPERTY 
  DAMAGE...AND MAKE DRIVING HIGH PROFILE VEHICLES OR WORKING 
  OUTDOORS ON ELEVATED STRUCTURES ESPECIALLY HAZARDOUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
1 follow-up statement
437 
WWUS73 KFGF 112001
NPWFGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
301 PM CDT SUN OCT 11 2015

MNZ001>004-007-029-NDZ008-016-027-029-030-039-049-052-053-121800-
/O.UPG.KFGF.HW.A.0002.151011T2300Z-151012T1800Z/
/O.EXB.KFGF.HW.W.0002.151011T2300Z-151012T1800Z/
WEST POLK-NORMAN-CLAY-KITTSON-WEST MARSHALL-WILKIN-PEMBINA-
EASTERN WALSH COUNTY-GRAND FORKS-STEELE-TRAILL-CASS-RANSOM-
SARGENT-RICHLAND-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ADA...
TWIN VALLEY...HALSTAD...MOORHEAD...HALLOCK...KARLSTAD...
LANCASTER...WARREN...STEPHEN...ARGYLE...BRECKENRIDGE...CAVALIER...
WALHALLA...DRAYTON...PEMBINA...ST. THOMAS...NECHE...GRAFTON...
PARK RIVER...GRAND FORKS...FINLEY...HOPE...MAYVILLE...HILLSBORO...
HATTON...PORTLAND...FARGO...LISBON...ENDERLIN...GWINNER...
MILNOR...FORMAN...RUTLAND...WAHPETON
301 PM CDT SUN OCT 11 2015

...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 1 PM CDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 1 PM
CDT MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT.

* WINDS...NORTHWEST 35 TO 45 MPH WITH GUSTS UP TO 60 MPH.

* TIMING...WINDS WILL QUICKLY INCREASE THIS EVENING...AND BRIEFLY
  GUST UP TO 60 MPH. WINDS WILL SUBSIDE FOR A PERIOD
  OVERNIGHT...BUT THEN INCREASE AGAIN TOWARD SUNRISE MONDAY
  MORNING.

* IMPACTS...THESE STRONG WINDS COULD CAUSE MINOR PROPERTY 
  DAMAGE...AND MAKE DRIVING HIGH PROFILE VEHICLES OR WORKING 
  OUTDOORS ON ELEVATED STRUCTURES ESPECIALLY HAZARDOUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NDZ006-007-014-015-024-026-028-038-054-121800-
/O.CON.KFGF.HW.W.0002.151011T2100Z-151012T1800Z/
TOWNER-CAVALIER-BENSON-RAMSEY-EDDY-NELSON-GRIGGS-BARNES-
WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...CANDO...LANGDON...FORT TOTTEN...
MADDOCK...LEEDS...MINNEWAUKAN...DEVILS LAKE...NEW ROCKFORD...
LAKOTA...MCVILLE...ANETA...TOLNA...COOPERSTOWN...VALLEY CITY...
EDINBURG...ADAMS...LANKIN
301 PM CDT SUN OCT 11 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY...

* WINDS...NORTHWEST 35 TO 45 MPH WITH GUSTS UP TO 60 MPH.

* TIMING...WINDS WILL BRIEFLY GUST UP TO 60 MPH INTO THE EARLY
  EVENING HOURS. WINDS WILL SUBSIDE FOR A PERIOD OVERNIGHT...BUT
  THEN INCREASE AGAIN TOWARD SUNRISE MONDAY MORNING.

* IMPACTS...THESE STRONG WINDS COULD CAUSE MINOR PROPERTY 
  DAMAGE...AND MAKE DRIVING HIGH PROFILE VEHICLES OR WORKING 
  OUTDOORS ON ELEVATED STRUCTURES ESPECIALLY HAZARDOUS.

* IMPACTS...WAVES OF 6 TO 8 FEET MAY BE GENERATED IN THE DEVILS 
  LAKE BASIN AND RESULT IN SEVERE ROADBED EROSION IN SUSCEPTIBLE 
  AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MNZ005-008-013>015-022-027-028-030>032-040-121800-
/O.NEW.KFGF.WI.Y.0016.151012T1000Z-151012T1800Z/
ROSEAU-EAST MARSHALL-PENNINGTON-RED LAKE-EAST POLK-MAHNOMEN-
WEST BECKER-EAST BECKER-WEST OTTER TAIL-EAST OTTER TAIL-WADENA-
GRANT-
INCLUDING THE CITIES OF...ROSEAU...WARROAD...GREENBUSH...
NEWFOLDEN...MIDDLE RIVER...GRYGLA...THIEF RIVER FALLS...
RED LAKE FALLS...FOSSTON...FERTILE...MCINTOSH...ERSKINE...
MAHNOMEN...NAYTAHWAUSH...WAUBUN...DETROIT LAKES...WOLF LAKE...
FERGUS FALLS...PERHAM...NEW YORK MILLS...PARKERS PRAIRIE...
HENNING...BATTLE LAKE...WADENA...MENAHGA...ELBOW LAKE...HOFFMAN...
ASHBY...HERMAN...BARRETT
301 PM CDT SUN OCT 11 2015

...WIND ADVISORY IN EFFECT FROM 5 AM TO 1 PM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 1 PM CDT MONDAY.

* WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS UP TO 55 MPH.

* TIMING...THE STRONGEST WINDS FROM THIS SYSTEM WILL DEVELOP NEAR
  SUNRISE MONDAY MORNING...AND CONTINUE INTO THE EARLY AFTERNOON
  HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this high wind watch went out at Oct 11, 10:41 AM CDT, 0 minutes earlier.

Area forecast discussion, Oct 11, 10:41 AM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
1041 AM CDT SUN OCT 11 2015

.UPDATE...
ISSUED AT 1041 AM CDT SUN OCT 11 2015

WIND HEADLINES ARE THE MAJOR CONCERN. THE SAME GENERAL IDEAS
REMAIN...STRONG PUSH OF COLD AIR ADVECTION THIS AFTERNOON/EARLY
EVENING AND A BRIEF PERIOD OF VERY STRONG WINDS (WITH GUSTS NEAR
WARNING CRITERIA). THEN...WINDS SUBSIDE A BIT OVERNIGHT AND
INCREASE AGAIN AFTER MIDNIGHT OR TOWARD SUNRISE MONDAY MORNING.
THE 12Z NAM IS SLOWER AND STRONGER WITH THE SFC LOW BY 12Z
MONDAY...WHICH MAKES SENSE GIVEN THE SYNOPTIC PATTERN THE UPPER
WAVE IS EVOLVING WITHIN. THE MAIN CHALLENGE IS HOW TO HANDLE THIS
EVENT GIVEN THE UNCERTAINTY AND DOUBLE BARREL NATURE (TWO PERIODS
OF WARNING POTENTIAL WITH A LULL IN BETWEEN).

FOR THIS AFTERNOON...THE RAP HAS BEEN CONSISTENT THE PAST FEW
MODEL RUNS INDICATING INCREASING 925MB WIND SPEEDS BY 00Z TO
AROUND 50-55 KNOTS AS IT DEVELOPS A 925MB CIRCULATION AHEAD OF THE
COLD FRONT. IT IS A STRONG COLD FRONT...AND A LOW-LEVEL
CIRCULATION WITHIN THAT THERMAL GRADIENT IS POSSIBLE. FOR THIS
REASON...THINK IT IS BEST TO ISSUE A HIGH WIND WATCH INTO THE
VALLEY FOR THIS EVENING AT LEAST. WILL ALSO CONTINUE THIS WATCH
INTO MONDAY EARLY AFTERNOON GIVEN THE SLOWER TREND AND POSSIBLE
WARNING CRITERIA MONDAY MORNING.

UPGRADED THE HIGH WIND WATCH TO A WARNING AS CONFIDENCE HAS
INCREASED ENOUGH FOR STRONGER WINDS MONDAY MORNING IN THIS
LOCATION...IF NOT THIS AFTERNOON FOR A BRIEF PERIOD AS WELL.

&&

.SHORT TERM...(TODAY THROUGH MONDAY)
ISSUED AT 335 AM CDT SUN OCT 11 2015

HIGH TEMPS TODAY AND WINDS THROUGH MONDAY ARE THE MAIN SHORT TERM
CONCERNS.

ANOTHER VERY WARM DAY IS ON TAP AHEAD OF A STRONG COLD FRONT THAT
WILL PUSH INTO THE N RRV/DEVILS LAKE BASIN BY MID DAY...AND EXIT
NW MN BY EARLY EVENING. ANOTHER DAY OF RECORD OR NEAR RECORD HIGHS
IS ALSO EXPECTED. RECORD HIGHS TODAY INCLUDE 81 AT NWS FGF...82
AT GFK AIRPORT...AND 85 AT FARGO. THE WARMEST TEMPS ARE EXPECTED
TO BE IN THE SOUTHERN/CENTRAL RRV INTO WEST CENTRAL MN...WITH A
TONGUE OF +23C 850 MB TEMPS OVER THIS AREA BY 18Z AHEAD OF THE
COLD FRONT. IT CERTAINLY IS POSSIBLE SOME SPOTS IN THE S RRV/WC MN
COULD TOUCH 9O.

NEXT CONCERN WILL BE WINDS WITH THE FRONT THIS AFTERNOON AND
INTENSE UPPER WAVE THAT WILL DIG INTO THE AREA TONIGHT. THERE
WILL BE A STRONG SURGE OF COLD ADVECTION WITH THE FRONT THIS
AFTERNOON. THIS...COMBINED WITH 850 MB WINDS NEAR 40 KTS...SHOULD
PRODUCE A PERIOD OF GUSTY WINDS DURING THE MID TO LATE
AFTERNOON...ESPECIALLY RRV WESTWARD. NEAR CRITICAL FIRE WEATHER
CONDITIONS MAY DEVELOP OVER SE ND/WC MN THIS AFTERNOON WITH THE
INCREASING WINDS/WARM TEMPS. SEE DISCUSSION BELOW.

CURRENT THOUGHTS ARE THAT WINDS MAY DECREASE A BIT DURING THE
EVENING AFTER THE FIRST SURGE OF COLD ADVECTION...BEFORE A
SECONDARY SURGE OF COLD ADVECTION ARRIVES OVERNIGHT AS THE UPPER
WAVE PASSES AND THE SFC GRADIENT TIGHTENS. WITH 850 MB WINDS
INCREASING ABOVE 50 KTS...AND STEEPENING LAPSE RATES...WIND GUSTS
WELL OVER 50 MPH ARE POSSIBLE...ESPECIALLY LATE EVENING AND
OVERNIGHT OVER THE DEVILS LAKE BASIN. THE MAIN DOWNSIDE FOR HIGH
WINDS WOULD BE TIME OF DAY...BUT ASSUMING STRONG ENOUGH COLD
ADVECTION...HIGHER GUSTS LOOK PLAUSIBLE. STRONG WINDS...AT LEAST
INTO WIND ADVISORY CRITERIA...LIKELY WILL SPREAD INTO THE RRV AND
NW MN LATER OVERNIGHT INTO MONDAY. WITH THE STRONGEST WINDS
EXPECTED TONIGHT...WILL MAINTAIN THE HIGH WIND WATCH FOR NOW WEST
OF THE RRV. WE WILL NEED TO MONITOR THE POTENTIAL FOR A POSSIBLE
PERIOD OF ADVISORY LEVEL WINDS WITH THE INITIAL COLD SURGE THIS
AFTERNOON. FOR NOW WILL NOT ISSUE ANY ADDITIONAL HEADLINES.

OTHERWISE...SOME SHOWERS ARE POSSIBLE TONIGHT INTO MONDAY WITH THE
UPPER WAVE MAINLY ACROSS NE ND AND NW MN...BUT AMOUNTS WILL BE
LIGHT. HIGHS WILL AROUND 30 DEGREES COOLER ON MONDAY...WITH SOME
AREAS REMAINING IN THE 40S...ESPECIALLY FARTHER EAST WHERE CLOUDS
WILL LINGER LONGER.

.LONG TERM...(MONDAY NIGHT THROUGH SATURDAY)
ISSUED AT 335 AM CDT SUN OCT 11 2015

WINDS WILL DECREASE ON MONDAY NIGHT WITH QUIET WEATHER RETURNING
INTO MID-WEEK UNDER NW FLOW ALOFT. HIGHS ON TUESDAY WILL REBOUND
BACK INTO THE UPPER 50S AND 60S IN MOST AREAS.

WEDNESDAY THROUGH NEXT WEEKEND IS LOOKING DRY WITH TEMPERATURES MUCH
CLOSER TO TYPICAL MID OCTOBER LEVELS.  AREA WILL BE IN WEST-
NORTHWEST FLOW ALOFT WITH A COUPLE OF COLD FRONTS PASSING THROUGH
BUT MOISTURE IS SCANT AND ANY SHOWERS CLOSER TO THE MAIN UPPER
TROUGH OVER ONTARIO.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING)
ISSUED AT 635 AM CDT SUN OCT 11 2015

A STRONG COLD FRONT WILL MOVE ACROSS THE AREA TODAY. CURRENTLY IT
LOOKS LIKE IT WILL REACH KDVL BY EARLY AFTERNOON...KGFK/KFAR
AROUND 21Z...AND KBJI BY EARLY EVENING. WINDS WILL SHIFT FROM THE
SOUTH TO THE WEST BEHIND THE FRONT...WITH A PERIOD OF GUSTY WINDS
OF 20 TO 30 KTS...AND GUSTS UP TO 40 KTS RRV WESTWARD FROM MID TO
LATE AFTERNOON. ANOTHER PERIOD OF STRONG WINDS WILL DEVELOP
OVERNIGHT...ESPECIALLY AFTER 05-06Z...WITH GUSTS ABOVE 40 KTS
POSSIBLE (HIGHEST WEST). A BAND OF CLOUDS AND SOME SHOWERS WILL
ROTATE SOUTHEASTWARD OVERNIGHT...BUT WILL NOT MENTION ANY PRECIP
YET. WILL ALSO KEEP CEILINGS VFR...ALTHOUGH WILL HAVE TO MONITOR
FOR LOWER CEILINGS LATER SUN NIGHT.

&&

.FIRE WEATHER... GUSTY SOUTHWEST WINDS IN ADDITION TO UNSEASONABLY
WARM TEMPERATURES WILL CREATE NEAR CRITICAL FIRE WEATHER CONDITIONS
IN SOUTHEASTERN NORTH DAKOTA AND EXTREME WEST CENTRAL MINNESOTA THIS
AFTERNOON.  MINIMUM RELATIVE HUMIDITY LEVELS WILL DROP INTO THE 20-
25 PERCENT RANGE IN THIS AREA.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...HIGH WIND WATCH FROM 6 PM CDT THIS EVENING THROUGH MONDAY
     AFTERNOON FOR NDZ008-016-027-029-030-039-049-052-053.

     HIGH WIND WARNING FROM 4 PM THIS AFTERNOON TO 1 PM CDT MONDAY
     FOR NDZ006-007-014-015-024-026-028-038-054.

MN...HIGH WIND WATCH FROM 6 PM CDT THIS EVENING THROUGH MONDAY
     AFTERNOON FOR MNZ001>004-007-029.

&&

UPDATE...TG
SHORT TERM...JAM
LONG TERM...JAM/RIDDLE
AVIATION...JAM
Hazardous weather outlook, Oct 11, 4:44 AM CDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
444 AM CDT SUN OCT 11 2015

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-120945-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
444 AM CDT SUN OCT 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

STRONG WINDS WILL DEVELOP BEHIND A COLD FRONT THIS AFTERNOON AND
TONIGHT...ESPECIALLY ALONG AND WEST OF THE RED RIVER VALLEY. WIND
GUSTS UP TO 60 MPH ARE POSSIBLE WEST OF THE RED RIVER
VALLEY...MAINLY TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG NORTHWEST WINDS MAY GUST UP TO 50 MPH INTO MONDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

JAM

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 11, 10:41 AM CDTHigh Wind WarningFGFBarnes, Benson, Cass, Cavalier, Eddy, Grand Forks and 11 more29 hr
Oct 11, 3:01 PM CDTWind AdvisoryFGFBecker, Beltrami, Clearwater, Grant, Hubbard, Lake of the Woods and 8 more27 hr

Nearby

High Wind Watches in North Dakota, 2015High Wind Watches in Minnesota, 2015Every high wind watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.